MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Elevated ketones/Diabetic Ketoacidosis (2364); Shaking/Tremors (2515)
Date of Event 05/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value.(b)(4).Note: manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure the customer's condition since the initial call; customer's condition had improved and he did not currently have any diabetic symptoms.Customer had been taken to the er on (b)(6) 2018 and he was admiited to the hospital.The customer's blood glucose test result when admitted was in the 500's, and on day of follow-up call are around 235 - 285 mg/dl.The diagnosis was diabetic ketoacidosis.The customer was given regular insulin - started at 8 units, then increased to 11 units and then to 13 units.Customer was also given blood pressure and nausea medications via iv.Customer is currently in the hospital at time of follow-up call.No additional blood tests were performed using the truetrack meter.Manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer initially reported complaint for being unable to obtain a blood glucose test result.Sister is calling on behalf of the customer.Customer was instructed to insert code chip into the meter and a back to back blood test was performed by the customer non-fasting that produced test results of hi and hi using truetrack meter.Sister stated the customer had taken fast acting insulin about 20 minutes prior to the back to back tests that were performed during the call.Sister stated the customer was sleepy and that he was also shaky.Sister stated she would take the customer to the hospital.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7560722
Report Number1000113657-2018-00608
Device Sequence Number11333156
Product Code NBW
UDI-Device Identifier00050428264706
UDI-Public(01)00050428264706
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2020
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5191
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2018
Initial Report FDA Received Date06/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;